MathSciNet Relay Station
MathSciNet bibliographic data
MR1157923 30D05 (30D20)
Hinkkanen, A. Functions conjugating entire functions to entire functions and semigroups of analytic endomorphisms. Complex Variables Theory Appl. 18 (1992), no. 3-4, 149–154.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement